RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 755–758 (Mi tvp592)  

Short Communications

A lemma on random determinants and its applications to characterizing multivariate distributions

Ts. G. Khakhubiyaab

a Tbilisi
b Moscow

Abstract: Sufficient conditions for the distribution of the random variables $v_j^{(i)}$ to be determined uniquely given the distribution of the determinant
$$ \det\|v_j^{(i)}\| $$
are found. The result is applied to the testing of hypotheses about the type of the distribution on the basis of a sample from a multivariate distribution.

Full text: PDF file (301 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 685–689

Bibliographic databases:

Received: 21.05.1965

Citation: Ts. G. Khakhubiya, “A lemma on random determinants and its applications to characterizing multivariate distributions”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 755–758; Theory Probab. Appl., 10:4 (1965), 685–689

Citation in format AMSBIB
\Bibitem{Kha65}
\by Ts.~G.~Khakhubiya
\paper A~lemma on random determinants and its applications to characterizing multivariate distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/tvp592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190963}
\zmath{https://zbmath.org/?q=an:0202.49602}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 685--689
\crossref{https://doi.org/10.1137/1110088}


Linking options:
  • http://mi.mathnet.ru/eng/tvp592
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:335
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020